# SDR UPS06247566

- Difficulty date: July 6, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65649682
- Part serial: WG35077
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 740 TERMINAL FITTING REQUIRES REPLACING.  FITTING REPLACED IAW EO B727-5310-7477 AND DRWG 65C13724.
